Found 28 Documents (Results 1–28)

\(p\)-adic point counting on singular superelliptic curves. (English) Zbl 1408.14099

Lario, Joan-Carles (ed.) et al., Number theory related to modular curves: Momose memorial volume. Proceedings of the Barcelona-Boston-Tokyo Number Theory Seminar in memory of Fumiyuki Momose, Barcelona, Spain, May 21–23, 2012. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 701, 35-52 (2018).
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field